# SDR DHL9770393D

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME TO STR TIE CLIP CRACKED, FS 1090 STR 7 R.  REMOVED AND REPLACED TIE CLIP PER SRM 51-10-1.
